# SDR R61A201609040517

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 25,080 hours, 19,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE 2ND FROM LAST EMERGENCY LIGHT WAS BLINKING ON AND OFF WITH COCKPIT CONTROL IN THE ON POSITION.  MAINTENANCE PERFORMED ADJUSTMENT/TEST OF CABIN EMERGENCY LIGHTS IAW AMM AND OPS CHECKED GOOD.
